Sufficient conditions for regular solvability of an arbitrary order operator-differential equation with initial-boundary conditions

On this paper, for an arbitrary order operator-differential equation with the weight e − α t 2 , α ∈ ( − ∞ , + ∞ ) , in the space W 2 n + m ( R + ; H ) , we attain sufficient conditions for the well-posedness of a regular solvable of the boundary value problem. These conditions are provided only by...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Advances in difference equations 2020-03, Vol.2020 (1), p.1-14, Article 104
Hauptverfasser: Faried, Nashat, Ahmed, Abdel Baset I., Labeeb, Mohamed A.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:On this paper, for an arbitrary order operator-differential equation with the weight e − α t 2 , α ∈ ( − ∞ , + ∞ ) , in the space W 2 n + m ( R + ; H ) , we attain sufficient conditions for the well-posedness of a regular solvable of the boundary value problem. These conditions are provided only by the operator coefficients of the investigated equation where the leading part of the equation has multiple characteristics. We prove the connection between the lower bound of the spectrum of the higher-order differential operator in the main part and the exponential weight and also obtain estimations of the norms of operator intermediate derivatives. We apply the results of this paper to a mixed problem for higher-order partial differential equations (HOPDs).
ISSN:1687-1847
1687-1839
1687-1847
DOI:10.1186/s13662-020-02557-5